# SDR C2XA06SH117

- Difficulty date: October 31, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 19,294 hours, 17,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED FROM FRAME 24 TO FRAME 29.  MAINTENANCE CLEANED THE AREAS OF CORROSION AND FOUND THE DAMAGE TO BE OUT OF LIMITS AT FRAME 24 AND FRAME 29.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED SHIM FILLER REPAIRS IAW EMB 145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
